# SDR MALA040244

- Difficulty date: March 9, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 16,743 hours, 18,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN LCQ, LEFT I/B SEAT TRACK HAS CORROSION AT STA 294.  REMOVED AND REPLACED LEFT I/B SEAT TRACK AT STA 294 IAW MESABA EO S53060.  A/C RELEASE DATE 3/13/04.
